# SDR SWAA2022050289853

- Difficulty date: March 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 500A+2; BS 500A+6; BS 500A+10; BS 500A+14; BS 500A+18; BS 500B+6. / [01] SRM 53-00-53-1A-2 IS APPLICABLE  REMOVED CORROSION IN 6EA LOCATIONS ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT RBL24 PER SRM 51-10-02-0G-0 IN AREA OF:  BS500A+02' 1.5'X.80'X.007' BS500A+06' 1.6'X1.1'X.006' BS500A+10' 1.4'X1.1'X.003' BS500A+14' 1.6'X.80'X.002' BS500A+18' 1.3'X.80'X.003'  BS500B+6' 1.5'X.80'X.003'  FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS500A+2' AND BS500A+6' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2  DEPTH GAUGE ATS401 S/N UNKNOWN 10/2022;[02] VERIFIED REWORK OUT OF LIMITS PER SRM 53-00-53-1A-2;[03] FABRICATED NEW FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT RBL24 BS 500A - 500D USING BAC1496-444 LOT#1485395-1 AND LOCATED AND DRILLED HOLES IAW SRM 51-40-05-0G-0 AND DWG 143A7500 REV:A  OK TO APPLY CHEMICAL CONVERSION COATING AND BMS10-11 PRIMER;[04] VERIFIED ITEM 3 CORRECTIVE ACTIONS. OK TO APPLY CHEMICAL CONVERSION COATING AND PRIMER;[05] APPLIED CHEMICALCONVERSION COATING AND BMS 10-11 PRIMER TO FABRICATED FCB FLOOR TO SIDEWALL SUPPORT RBL24 BS500A-500D IAW AMM 51-21-72-370-804 AND AMM 51-00-58/201;[06] INSTALLED NUTPLATES ON FABRICATED FCB FLOOR TO SIDEWALL SUPPORT RBL24 BS500A-500D IAW SRM 51-40-02-0G-0 AND DWG 143A7500 REV:A;[07] VERIFIED CORRECTIVE ACTIONS 5 AND 6.
